# SDR SWAA2023041917565

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE CORROSION AROUND FASTENER HOLE STA 727D +4<[01] DID NOT REWORK THIS CORROSION DUE TO THIS SECTION IS BEING REPAIRED ON NR # (TTG8Q00JWK6V).;[02] NEW L/H TRANSITION ANGLE FROM 727+4? TO 847 AND REPAIR SPLICE PLATES TO BE FABRICATED AND INSTALLED PER SRM 53-00-53-2R-5 ON NR # (TTG8Q00JWK6V).;[03] VERIFIED LONNIE HERMANN (TECHNICIAN); 29-MAR-2023 05:53 UTC NEW L/H TRANSITION ANGLE FROM 727+4? TO 847 AND REPAIR SPLICE PLATES TO BE FABRICATED AND INSTALLED PER SRM 53-00-53-2R-5 ON NR # (TTG8Q00JWK6V).
